Skip to main content

On the Definition of Multiplication of Irrational Numbers


Published April 1, 1912
SHOW MORE


"On the Definition of Multiplication of Irrational Numbers" is an article from American Journal of Mathematics, Volume 34.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2369891



Volume 34
Publisher American Journal of Mathematics
Pages 5
Language English
Book contributor JSTOR
Collection jstor_amerjmath; jstor_ejc; additional_collections


See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/2369325
Source: http://www.jstor.org/stable/10.2307/2370074
Source: http://www.jstor.org/stable/10.2307/2369368
Source: http://www.jstor.org/stable/10.2307/2370215
Source: http://www.jstor.org/stable/10.2307/2370078
Source: http://www.jstor.org/stable/10.2307/2369380
Source: http://www.jstor.org/stable/10.2307/2369758
Source: http://www.jstor.org/stable/10.2307/2370364
Source: http://www.jstor.org/stable/10.2307/2370280
Source: http://www.jstor.org/stable/10.2307/2369984